Alert archive / Ohio / River Flood Warnings in 2011
River Flood Warning 118, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Jul 19, 2011, 5:28 AM EDT for Stark County, Ohio. It took effect at Jul 19, 2011, 5:45 AM EDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Jul 19, 2011, 5:28 AM EDT (09:28 UTC)
- In effect from
- Jul 19, 2011, 5:45 AM EDT
- Expired
- Jul 19, 2011, 9:00 PM EDT
- In force
- 15 hr
- Issued by
- NWS Cleveland, OH
- Flood severity
- Minor
County Stark County, OH
The radar
The Cleveland radar (KCLE), 78 km from the middle of the area, began a volume at 09:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Nimishillen Creek at North Industry (NHSO1).
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 12 ft
- Major stage
- 13 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03118500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
936 WGUS41 KCLE 190928 FLWCLE BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE CLEVELAND OH 528 AM EDT TUE JUL 19 2011 ...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OHIO... NIMISHILLEN CREEK NEAR NORTH INDUSTRY PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC151-191728- /O.NEW.KCLE.FL.W.0118.110719T0945Z-110719T1739Z/ /NHSO1.1.ER.110719T0945Z.110719T1100Z.110719T1139Z.NO/ 528 AM EDT TUE JUL 19 2011 THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * FLOOD WARNING FOR THE NIMISHILLEN CREEK NEAR NORTH INDUSTRY * FROM EARLY THIS MORNING UNTIL THIS AFTERNOON * AT 5:00 AM TUESDAY THE STAGE WAS...6.8 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 8.0 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND CONTINUE TO RISE TO NEAR 8.7 FEET BY LATE THIS MORNING. THE RIVER WILLFALL BELOW FLOOD STAGE BY THIS AFTERNOON. * AT 9.0 FEET...LOW LYING PORTIONS OF CHEYENNE STREET, SOUTHEAST SPARTA AVENUE, AND ALLENFORD AVENUE THREATENED. $$
4 follow-up statements
175 WGUS41 KCLE 191044 FLWCLE BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE CLEVELAND OH 644 AM EDT TUE JUL 19 2011 ...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE FOLLOWING RIVERS IN OHIO... NIMISHILLEN CREEK NEAR NORTH INDUSTRY PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC151-191844- /O.EXT.KCLE.FL.W.0118.000000T0000Z-110719T2000Z/ /NHSO1.2.ER.110719T0946Z.110719T1200Z.110719T1400Z.NO/ 644 AM EDT TUE JUL 19 2011 ...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...THE FLOOD WARNING CONTINUES FOR THE NIMISHILLEN CREEK NEAR NORTH INDUSTRY * UNTIL THIS AFTERNOON * AT 6:00 AM TUESDAY THE STAGE WAS...8.4 FEET * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST * FLOOD STAGE IS 8.0 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 9.4 FEET BY THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS MORNING. * AT 9.0 FEET...LOW LYING PORTIONS OF CHEYENNE STREET, SOUTHEAST SPARTA AVENUE, AND ALLENFORD AVENUE THREATENED. $$
118 WGUS41 KCLE 191155 FLWCLE BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE CLEVELAND OH 755 AM EDT TUE JUL 19 2011 ...FORECAST FLOODING CHANGED FROM MODERATE TO MAJOR SEVERITY FOR THE FOLLOWING RIVERS IN OHIO... NIMISHILLEN CREEK NEAR NORTH INDUSTRY PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC151-191955- /O.EXT.KCLE.FL.W.0118.000000T0000Z-110720T0000Z/ /NHSO1.3.ER.110719T0946Z.110719T1200Z.110719T1800Z.NO/ 755 AM EDT TUE JUL 19 2011 ...FORECAST FLOODING INCREASED FROM MODERATE TO MAJOR SEVERITY...THE FLOOD WARNING CONTINUES FOR THE NIMISHILLEN CREEK NEAR NORTH INDUSTRY * UNTIL THIS EVENING * AT 7:00 AM TUESDAY THE STAGE WAS...10.0 FEET * MODERATE FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST * FLOOD STAGE IS 8.0 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 12.1 FEET BY THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THIS AFTERNOON. * AT 12.0 FEET...WIDESPREAD FLOODING CAN BE EXPECTED NORTH OF NORTH INDUSTRY ALONG THE NIMISHILLEN CREEK FROM RIDGE AVE. NORTH TO ALLENFORD AND FROM HOWENSTINE TO NORTH INDUSTRY. $$
431 WGUS81 KCLE 191400 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1000 AM EDT TUE JUL 19 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... CUYAHOGA RIVER AT OLD PORTAGE CUYAHOGA RIVER AT INDEPENDENCE NIMISHILLEN CREEK NEAR NORTH INDUSTRY PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC055-133-153-192200- /O.EXT.KCLE.FL.W.0117.000000T0000Z-110720T0000Z/ /OLPO1.2.ER.110719T0739Z.110719T1000Z.110719T1800Z.NR/ 1000 AM EDT TUE JUL 19 2011 THE FLOOD WARNING CONTINUES FOR THE CUYAHOGA RIVER AT OLD PORTAGE. * AT 9:00 AM TUESDAY THE STAGE WAS 11.0 FEET. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS AFTERNOON. * AT 11.0 FEET...FLOODWATERS WILL BEGIN TO AFFECT AREAS ALONG THE CUYAHOGA RIVER IN CUYAHOGA FALLS AND IN MUNROE FALLS NEAR KENNEDY PARK. * AT 9.0 FEET...FLOODING BEGINS IN LOW LYING AREAS NEAR THE RIVER. $$ OHC035-192159- /O.EXT.KCLE.FL.W.0119.000000T0000Z-110720T0018Z/ /INDO1.1.ER.110719T1246Z.110719T1330Z.110719T1818Z.NO/ 1000 AM EDT TUE JUL 19 2011 THE FLOOD WARNING CONTINUES FOR THE CUYAHOGA RIVER AT INDEPENDENCE. * AT 9:30 AM TUESDAY THE STAGE WAS 16.2 FEET. * FLOOD STAGE IS 16.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS AFTERNOON. * AT 16.0 FEET...FLOODWATERS BEGIN ENCROACHING ON CANAL ROAD IN THE VILLAGE OF VALLEY VIEW. * AT 14.0 FEET...FLOODING WILL OCCUR IN THE NATIONAL PARK ALONG CANAL ROAD. $$ OHC151-192159- /O.EXT.KCLE.FL.W.0118.000000T0000Z-110720T0100Z/ /NHSO1.3.ER.110719T0946Z.110719T1300Z.110719T1900Z.NO/ 1000 AM EDT TUE JUL 19 2011 THE FLOOD WARNING CONTINUES FOR THE NIMISHILLEN CREEK NEAR NORTH INDUSTRY. * AT 9:00 AM TUESDAY THE STAGE WAS 11.1 FEET. * FLOOD STAGE IS 8.0 FEET. * MAJOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS AFTERNOON. * AT 11.0 FEET...SEVERAL LOW LYING ROADS NEAR THE CREEKS FLOODED. THIS INCLUDES SOUTHEAST BAUM STREET, CHEYENNE STREET, AND SOUTHEAST SPARTA AVENUE. * AT 9.0 FEET...LOW LYING PORTIONS OF CHEYENNE STREET, SOUTHEAST SPARTA AVENUE, AND ALLENFORD AVENUE THREATENED. * AT 8.0 FEET...CREEK OUT OF BANKS. THREATENING LOW LYING ROADS BETWEEN NORTH INDUSTRY AND HOWENSTINE. $$
590 WGUS81 KCLE 191557 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1157 AM EDT TUE JUL 19 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO... CUYAHOGA RIVER AT OLD PORTAGE ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... CUYAHOGA RIVER AT INDEPENDENCE ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... NIMISHILLEN CREEK NEAR NORTH INDUSTRY PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC055-133-153-191627- /O.CAN.KCLE.FL.W.0117.000000T0000Z-110720T0000Z/ /OLPO1.2.ER.110719T0739Z.110719T1000Z.110719T1449Z.NR/ 1157 AM EDT TUE JUL 19 2011 THE FLOOD WARNING IS CANCELLED FOR THE CUYAHOGA RIVER AT OLD PORTAGE. * AT 11:00 AM TUESDAY THE STAGE WAS 8.8 FEET. * FLOOD STAGE IS 9.0 FEET. * FELL BELOW FLOOD STAGE AT 10:49 AM TUESDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 4.2 FEET BY WEDNESDAY MORNING. * AT 9.0 FEET...FLOODING BEGINS IN LOW LYING AREAS NEAR THE RIVER. $$ OHC035-192357- /O.EXT.KCLE.FL.W.0119.000000T0000Z-110720T0041Z/ /INDO1.1.ER.110719T1246Z.110719T1625Z.110719T1841Z.NO/ 1157 AM EDT TUE JUL 19 2011 THE FLOOD WARNING CONTINUES FOR THE CUYAHOGA RIVER AT INDEPENDENCE. * AT 11:30 AM TUESDAY THE STAGE WAS 16.8 FEET. * FLOOD STAGE IS 16.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE THIS AFTERNOON. * AT 17.0 FEET...WATER REACHES MURRAY AND FOSDICK ROADS IN VALLEY VIEW. PORTIONS OF EXCHANGE ROAD, WALL STREET, AND CLOVERLEAF ROAD INUNDATED. * AT 16.0 FEET...FLOODWATERS BEGIN ENCROACHING ON CANAL ROAD IN THE VILLAGE OF VALLEY VIEW. * AT 14.0 FEET...FLOODING WILL OCCUR IN THE NATIONAL PARK ALONG CANAL ROAD. $$ OHC151-192357- /O.CON.KCLE.FL.W.0118.000000T0000Z-110720T0100Z/ /NHSO1.3.ER.110719T0946Z.110719T1300Z.110719T1900Z.NO/ 1157 AM EDT TUE JUL 19 2011 THE FLOOD WARNING CONTINUES FOR THE NIMISHILLEN CREEK NEAR NORTH INDUSTRY. * AT 11:00 AM TUESDAY THE STAGE WAS 10.6 FEET. * FLOOD STAGE IS 8.0 FEET. * MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS AFTERNOON. * AT 9.0 FEET...LOW LYING PORTIONS OF CHEYENNE STREET, SOUTHEAST SPARTA AVENUE, AND ALLENFORD AVENUE THREATENED. * AT 8.0 FEET...CREEK OUT OF BANKS. THREATENING LOW LYING ROADS BETWEEN NORTH INDUSTRY AND HOWENSTINE. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Jul 19, 4:48 AM EDT, 40 minutes earlier.
Area forecast discussion, Jul 19, 4:48 AM EDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
448 AM EDT TUE JUL 19 2011
.SYNOPSIS...
WEAK FRONT WILL PUSH SOUTH OF THE AREA TODAY...THE STALL. THE
FRONT WILL LIFT NORTH AS A WARM FRONT WEDNESDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
FEW LINGERING THUNDERSTORMS WILL PUSH SOUTH OF THE AREA BY
SUNRISE. LEFT SLIGHT CHANCE OF TSRA FOR THIS AFTERNOON...AREA STILL
WELL CAPED WITH 700 MB TEMPS OF 10 TO 12C AND MORNING TSRA WILL
HELP STABILIZE. BUT CAPES PUSH TO 3000+ J/KG...SO IT WOULD NOT
TAKE ALOT TO KICK OFF.
HEAT ADVISORY IN WESTERN COUNTIES THIS AFTERNOON...AS HEAT INDEX
EXPECTED TO RISE ABOVE 100 THIS AFTERNOON.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/...
THERE MAY BE A FEW LINGERING CELLS TUE EVENING IN THE
SOUTH...OTHERWISE EXPECT TONIGHT AND TOMORROW TO BE DRY. QUESTION
IS WHETHER CONVECTION CAN GET GOING OVER THE UPPER LAKES EARLY WED
MORNING AND THEN DROP SE INTO OUR AREA LATER WED. THIS THREAT
COMBINED WITH WEAK WARM ADVECTIVE LIFT AND AFTERNOON INSTABILITY
SHOULD AT LEAST WARRANT A SLIGHT CHANCE IN THE FORECAST.
ADDITIONAL CONVECTIVE COMPLEXES COULD MAKE A RUN AT THE AREA LATE
WED NIGHT THROUGH THU NIGHT BUT WITH SO MUCH UPPER RIDGING IN PLACE
WILL KEEP THREAT TO LOW END SLIGHT CHANCE OR LESS.
THE WEAK COLD FRONT WILL BRIEFLY STOP THE TEMP RISE FOR TUE INTO WED
BUT HOT TEMPS LOOK ALMOST CERTAIN FOR THU ALONG WITH A HEAT ADVISORY.
&&
.LONG TERM /SATURDAY THROUGH MONDAY/...
HOT AND HUMID WEATHER WITH CHANCES FOR AFTERNOON SHOWERS AND STORMS
CONTINUE INTO SATURDAY AFTERNOON...BUT AFTER THAT MODELS DIVERGE.
GFS MOVES COLD FRONT THROUGH LATE SATURDAY...WITH COOLER DRIER AIR
MOVING OVER THE AREA. THE ECMWF ON THE OTHER HAND IS MUCH SLOWER
NOT MOVING THE COLD FRONT THROUGH UNTIL SUNDAY NIGHT. FOR NOW WILL
GO WITH CONTINUITY AND USE THE ECMWF SOLUTION.
&&
.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
SECOND BATCH OF TSRA MOVING OFF OF LAKE ERIE MOVING SOUTH AT
APPROXIMATELY 25KT. ONCE THESE STORMS PUSH SOUTH OF THE FORECAST
AREA THIS MORNING SHOULD BE DONE FOR THE DAY.
DO EXPECT FOG TO DEVELOP OVERNIGHT. COULD SEE SOME LIFR
CONDITIONS WILL BE POSSIBLE WHERE THE HEAVIEST RAINS OCCURRED
ACROSS NW OHIO.
THERE IS STILL ANOTHER CONVECTIVE COMPLEX OVER WISCONSIN SO EXPECT
TO SEE SOME CONVECTIVE DEBRIS CLOUD COVER DRIFT OVER THE REGION IN
THE MORNING. THERE WILL BE A WEAK WIND SHIFT ACROSS THE REGION
WITH WINDS ATTEMPTING TO COME AROUND TO THE NW AND MAYBE EVEN
NORTH BY THE AFTERNOON.
OUTLOOK...MAINLY VFR...POSSIBLE MVFR VISIBILITIES WITH HAZE/FOG
EACH MORNING.
&&
.MARINE...
WEAK FRONT WILL MOVE ACROSS THE LAKE TODAY CAUSING A WIND SHIFT TO
THE NORTH. THE FRONT WILL STALL SOUTH OF THE LAKE...THEN LIFT BACK
NORTH AS A WARM FRONT WEDNESDAY. WINDS EXPECTED TO BE RATHER LIGHT
ACROSS THE LAKE THROUGH THE FORECAST PERIOD.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...HEAT ADVISORY UNTIL 8 PM EDT WEDNESDAY FOR OHZ003-006>008-017-
018-027-028-036.
PA...NONE.
MARINE...NONE.
&&
SYNOPSIS...ADAMS
NEAR TERM...JAMISON
SHORT TERM...KUBINA
LONG TERM...KUBINA
AVIATION...DJB
MARINE...LOMBARDYHazardous weather outlook, Jul 18, 10:07 PM EDT, 7 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 1007 PM EDT MON JUL 18 2011 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-200215- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 1007 PM EDT MON JUL 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THROUGH THE REMAINDER OF TONIGHT. THE MAIN THREAT WILL BE DAMAGING WINDS. LARGE HAIL IS ALSO A POSSIBILITY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. WEDNESDAY THROUGH SUNDAY...HIGH TEMPERATURES ARE EXPECTED TO REACH INTO THE LOW TO MID 90S ACROSS MUCH OF THE AREA. THIS COMBINED WITH HIGH HUMIDITY LEVELS COULD PUSH THE HEAT INDEX ABOVE 100 DURING THE AFTERNOON HOURS FOR A LARGE PORTION OF NORTHERN OHIO AND NORTHWEST PENNSYLVANIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-200215- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 1007 PM EDT MON JUL 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THROUGH THE REMAINDER OF TONIGHT. THE MAIN THREAT WILL BE DAMAGING WINDS. LARGE HAIL IS ALSO A POSSIBILITY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 18, 11:50 PM EDT, 5 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1150 PM EDT MON JUL 18 2011 OHZ012>014-089-190415- ASHTABULA INLAND-ASHTABULA LAKESHORE-GEAUGA-LAKE- 1150 PM EDT MON JUL 18 2011 ...SPECIAL WEATHER STATEMENT FOR LAKE...NORTHERN GEAUGA AND WESTERN ASHTABULA COUNTIES UNTIL 1215 AM EDT... AT 1144 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14 MILES NORTHWEST OF PAINESVILLE...MOVING SOUTHEAST AT 35 MPH. A WIND GUST UP TO 45 MPH WILL BE POSSIBLE AS THIS STORM MOVES ONSHORE. THIS STORM AFFECT THE FOLLOWING LOCATIONS... PERRY...PAINESVILLE...MADISON...GRAND RIVER...FAIRPORT HARBOR AND NORTH PERRY.
Special weather statement, Jul 19, 1:05 AM EDT, 4 hours 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 105 AM EDT TUE JUL 19 2011 OHZ011>013-020-021-190545- CUYAHOGA-GEAUGA-LAKE-MEDINA-SUMMIT- 105 AM EDT TUE JUL 19 2011 ...SPECIAL WEATHER STATEMENT FOR CUYAHOGA...NORTHEASTERN MEDINA... NORTHERN SUMMIT...SOUTHWESTERN GEAUGA AND SOUTHWESTERN LAKE COUNTIES UNTIL 145 AM EDT... AT 101 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES NORTHWEST OF EUCLID...OR 16 MILES NORTH OF CLEVELAND...MOVING SOUTHEAST AT 35 MPH. THIS STORM WILL BE NEAR... EUCLID AND 8 MILES NORTHEAST OF CLEVELAND BY 120 AM EDT. CLEVELAND HEIGHTS BY 125 AM EDT. SOLON...MACEDONIA AND 6 MILES SOUTHWEST OF SOUTH RUSSELL BY 140 AM. TWINSBURG...MACEDONIA AND 7 MILES NORTHEAST OF HUDSON BY 145 AM. TORRENTIAL RAIN AND WIND GUSTS UP TO 40 MPH CAN BE EXPECTED WITH THIS STORM. 21
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 9:50 PM EDT | Areal Flood Advisory | CLE | Hancock | 3 hr |
| Jul 18, 11:20 PM EDT | Special Marine Warning | CLE | 85 min | |
| Jul 19, 12:25 AM EDT | Special Marine Warning | CLE | 95 min | |
| Jul 19, 2:36 AM EDT | Areal Flood Advisory | CLE | Cuyahoga, Lorain | 5 hr |
| Jul 19, 3:21 AM EDT | Areal Flood Advisory | CLE | Cuyahoga, Geauga, Medina, Portage, Summit, Trumbull | 4 hr |
| Jul 19, 3:26 AM EDT | Flash Flood Warning | CLE | Cuyahoga, Lorain | 6 hr |
| Jul 19, 4:19 AM EDT | Flash Flood Warning | CLE | Cuyahoga | 5 hr |
| Jul 19, 4:32 AM EDT | River Flood Warning | CLE | Geauga, Portage, Summit | 7 hr |
| Jul 19, 4:33 AM EDT | Heat Advisory | CLE | Ashland, Crawford, Cuyahoga, Erie, Hancock, Holmes and 14 more | 39 hr |
| Jul 19, 4:39 AM EDT | Flash Flood Warning | CLE | Medina, Stark, Summit | 6 hr |
| Jul 19, 6:46 AM EDT | River Flood Warning | CLE | Cuyahoga | 22 hr |
| Jul 19, 8:59 AM EDT | Areal Flood Warning | CLE | Cuyahoga | 6 hr |
| Jul 19, 10:57 AM EDT | Areal Flood Warning | CLE | Medina, Stark, Summit | 6 hr |
Nearby
River Flood Warnings in Ohio, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.